I started taking Wellbutrin 150 mg SR twice a day for about a month and couldn't handle the side effects so now I only take 150 mg SR once in the morning which I've been doing for the past week; I still have feelings of guilt in the morning which are so bothersome. I just wish I could wake up in a good mood. I fight it every morning. I take Clonazepam 1/2 of a .5 mg usually when needed which seems to be every day now. I am a smoker and smoking is no longer that enjoyable. I am very emotional and could cry at the drop of a hat. I also feel stomach sick alot; I'm not sure if the stress in my life with cutting down on smoking and trying to quit and the like is causing these effects or if it's the wellbutrin. I have alot of family stress too where my family puts everything on my shoulders with respect to problems. Should I give it a little more time or is this the wrong drug for me.
chick41; Wow, you have alot on your shoulders. The WellbutrinXR should be doing the trick, but not with all of that pressure on you. The reason that you are waking up in the mood that you are is because you do not want to deal with all of the things that your family is putting on you. I know that smoking is not good for you and I should be encouraging you to stay off of them, but my concern is that this is just another loss of interest thing. You did not mention if you were seeing a therapist or if your primary care physician is prescribing this medicine. If you are not seeing a therapist then you need to PLEASE! and if you are then you need to open up more to them or find a new one. I do not know your age but nobody needs this on their shoulders. Your family should not be doing this to you. They need to take on some of the burden themselves. Please continue with your treatment and talk to your Dr. and be very open with them. They cannot help you unless they know exactly what is going on. Good Luck and please keep me posted.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 5 answers
Posted 26 Oct 2012 • 2 answers
Posted 19 Nov 2013 • 3 answers
Posted 3 Nov 2016 • 2 answers
Posted 30 Jul 2017 • 3 answers